# SDR MASA97253

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DRO/DEN - FLT 7549 - UPON ARRIVAL IN DEN, CREW FOUND THE RT FORWARD FLOOR EMERGENCY STRIP LIGHTING INOPERABLE.  MAINTENANCE INSPECTED AND FOUND AND REPAIRED A BROKEN WIRE UNDER THE FLOORBOARD NEXT TO THE GALLEY.  OPS CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (X)
